# SDR FDEA201506081723

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 682 hours, 12,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Bs 1590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK RBL 57 BS 1590 SEAT TRACK DAMAGED IN TWO  PLACES.   SMOOTHED AND BLENDED OUT DAMAGE IAW SRM 53-00-  52-1A.  FOUND OUT OF LIMITS IAW SRM 53-00-52-1A SHT 1. THE SEAT TRACK WAS REPLACED IAW SRM 53-00-52-2R.
